Skip to content

Simple zeros of automorphic L-functions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1224-1243
Number of pages20
JournalCompositio Mathematica
Volume155
Issue number6
Early online date30 May 2019
DOIs
DateAccepted/In press - 24 Jan 2019
DateE-pub ahead of print - 30 May 2019
DatePublished (current) - Jun 2019

Abstract

We prove that the complete L-function associated to any cuspidal automorphic representation of GL2(Aq) has infinitely many simple zeros.

Download statistics

No data available

Documents

Documents

  • Full-text PDF (author accepted manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Cambridge University Press at https://www.cambridge.org/core/journals/compositio-mathematica/article/simple-zeros-of-automorphic-l-functions/A379A22A16D45FE607459ACB59F85F87 . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 339 KB, PDF document

DOI

View research connections

Related faculties, schools or groups